Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Taking antibiotics for difficulty urinating. Vomiting, soreness. Taking Levaquin

d it gors to the side have dr put me on antiboics as uriated was difficult and burend felt muvh better to day and just a little sore but vomiting a litlle int tissue hsve been eating a lot of peanut butter and can urinate now he mentioned vomiting but it was ntoher last night please explain have cinncetuive tissue disease and copd and emphysema feel like indigestion taking 250 mg of levaquin always effective for me vry inflamed and tired
Asked On : Mon, 4 Feb 2013
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

It looks like you could either be experiencing a side effect to the drug prescribed (levaquin), or you have some gastric trouble. Vomiting is a common side effect experienced with levaquin.

In my opinion, it would be best to discuss the symptoms with your doctor and get your antibiotic changed. The vomiting has led to loss of fluids and exhaustion, which means it would be best to change your antibiotic. Also, please consume as much fluids as possible, in small quantities, to avoid dehydration.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Wed, 6 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Emergency Medicine Specialist Dr. Sheeba Stephen's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

You have mentioned that you had difficulty while passing urine and have been put on antibiotics. It is likely that you have had a urinary tract infection which was the reason you were started on antibiotics. The vomiting, which you have mentioned could be due to gastritis (you say that you have been taking a lot of fatty foods like peanut butter) or could be as a result of the urinary infection also.

I'm not sure why you are afraid of having a connective tissue disorder or emphysema, since they are conditions which are totally unrelated to your symptoms. Please continue the antibiotics as prescribed by your doctor and go for a follow-up.

Wish you all the best.

Dr. Sheeba Stephen
Emergency Medicine Specialist
Answered: Wed, 6 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor